Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Mild hydroureteronephrosis, abdominal pain, vomiting, given buscopan, hemophilia patient

My son scan report says that he has mild hydrouretonephrosis . what should I do next he has abdominal pain we have given buscopan for his pain and he has vomiting also. inspite of giving him domstal he vomits sometimes. very important that he is a hemophilia patient hemophilia A factor VIII deficiency 3%. Kindly tell me what to do.
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
first find out the reason wheather hydronephrosis is due to renal stone or other reason.
if it is due to stone than treatment will depend upon location of stone and its size
Answered: Sun, 27 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor